MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES SURSEAL® II; ENDOSCOPE CHANNEL ACCESSORY

APPLIED MEDICAL RESOURCES SURSEAL® II; ENDOSCOPE CHANNEL ACCESSORY
Model Number SEAL-005
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.This report is to follow-up medwatch # (b)(4).
 
Event or Problem Description
Procedure performed: bladder biopsy.Event description: complaint created based on medwatch received by email on 06nov2024.Report number: (b)(4).Date of event (b)(6) 2024.Sureseal ii would not let the biopsy grasper pass through for a bladder biopsy.Intervention: ni.Patient status: ni.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.This event is not reportable as it is unlikely to cause or contribute to death or serious injury.This report is to follow-up medwatch# (b)(4).
 
Event or Problem Description
Procedure performed: bladder biopsy.Event description: complaint created based on medwatch received by email on 06nov2024.Report number: (b)(4).Date of event sep-2024.Sureseal ii would not let the biopsy grasper pass through for a bladder biopsy.Intervention: ni.Patient status: ni.

Brand Name
SURSEAL® II
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key20800267
Report Number2027111-2024-00934
Device Sequence Number15201080
Product Code ODC
UDI-Device Identifier00607915119904
UDI-Public(01)00607915119904
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K920030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSEAL-005
Device Catalogue Number100601902
Device Lot Number1514753
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOPSY GRASPER
Patient SexUnknown